# SDR IPXA2015011685296

- Difficulty date: January 13, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S EMERGENCY ESCAPE SLIDE DOOR WILL NOT ARM.  REMOVED AND ADJUSTED POSITION OF FLOOR MOUNTED ESCAPE SLIDE IAW MM 25-68-01. SYS OPERATES NORMALLY.
